MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATION STEALTH STATION S8 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVIGATION STEALTH STATION S8 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9735670
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the issue could not be replicated.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial resection procedure.It was reported that the surgeon was satisfied with the registration, but during the surgery and navigating to known landmarks the surgeon felt inaccurate.The surgeon felt about 20 mm inaccurate superficially.There was no impact on the patient's outcome.A representative went on site and performed registration with a resin head using touch and trace.Both were successful in being accurate.1 patient had point merge with all fiducials in a circle on the back of the head.2 green points, 2 red points, and 4 yellow points.
 
Additional Manufacturer Narrative
A software investigation analysis was initiated to determine the probable cause of the issue through log analysis.Analysis found that the logs and archives provided were insufficient information to determine a root cause of the reported behavior.Analysis found that the analysis was inconclusive and probable cause was unable to be determined.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVIGATION STEALTH STATION S8 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9008687
Report Number1723170-2019-04861
Device Sequence Number2450143
Product Code HAW
UDI-Device Identifier00643169722194
UDI-Public00643169722194
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735670
Device Catalogue Number9735670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight82